Open Journal of Statistics

Volume 4, Issue 3 (April 2014)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.78  Citations  h5-index & Ranking

Theoretical Properties of Composite Likelihoods

HTML  XML Download Download as PDF (Size: 340KB)  PP. 188-197  
DOI: 10.4236/ojs.2014.43018    2,867 Downloads   4,497 Views   Citations


The general functional form of composite likelihoods is derived by minimizing the Kullback-Leibler distance under structural constraints associated with low dimensional densities. Connections with the I-projection and the maximum entropy distributions are shown. Asymptotic properties of composite likelihood inference under the proposed information-theoretical framework are established.

Cite this paper

Wang, X. and Wu, Y. (2014) Theoretical Properties of Composite Likelihoods. Open Journal of Statistics, 4, 188-197. doi: 10.4236/ojs.2014.43018.

Cited by

[1] Composite Bayesian inference
arXiv preprint arXiv:1512.07678, 2015

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.